# SDR ABXA9600514

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Part number: 21D101
- Condition: Dirty
- Location: Lt/Rt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UNUSUAL SMELL FROM AIR CONDITIONING VENTS.  INSPECTED RAM AIR AND HEAT EXCHANGER DUCTS, NOTHING FOUND.  REPLACED THE WATER SEPARATOR COALESCER BAGS.
